# SDR ASAA2013012793775

- Difficulty date: January 27, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 23,652 hours, 7,151 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 426HE138
- Condition: Failed
- Location: Ram Air Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RAM DOOR CLOSED TO FLIGHT POSITION AND DEFLECTOR DOOR IS CLOSED.   PERFORMED BITE CK FOUND LT RAM DOOR ACT. FAULT. R & R LT RAM DOOR ACT REF 21-51-21.  AT STEP 3-G-2-E OF AMM 21-51-21 ACT INSTALL, FOUND LT RAM DOOR FULL CLOSED WHILE RT RAM DOOR OPEN W/DEFLECTOR FLUSH.  LT RAM DOOR ALSO FAILED STEP 3-G-3-10.  VERIFIED S1051 BAD.  LT RAM AIR DOOR DOES NOT GO TO FULL OPEN WITH FLAPS NOT UP.  ACCOMPLISHED S1051 REPLACEMENT REF MM 27-51-63-400-801 THRU STEP F.(5).  FINISHED INSTALLATION OF FLAP LIMIT SWITCH S1051, REF MM 27-51-63-400-801.  ALL OPS TESTS OF S1051 SWITCH GOOD REF MM 27-51-63-820-801, SW ADJ, DIFF PRESS LIGHT TEST REF MM 27-31-00-700-811, FLAP UP LIMIT SWITCH TEST REF MM 27-31-00-700-815, POWER TRANSFER UNIT OPS TEST REF MM 29-22-00-710-801, ELEVATOR CONTROL TAB OPS TEST REF MM 27-31-00-700-815.  ALL OPS TESTS GOOD.
